# SDR SWAA2025111122386

- Difficulty date: October 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL, BTW BS 294.5 - 303.9, STRINGER 16L. REPAIRED THE INTERCOSTAL IAW EA 25-153-02830-WIP1, AND EA 25-153-02830.
